# SDR YENA201904280246

- Difficulty date: April 28, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N793JB
- Make and model: Airbus A320-232
- Aircraft serial: 4647
- Aircraft time: 34,056 hours, 11,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 850079
- Condition: Failed
- Location: Cabin
- Part time: 509 hours, 184 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 2894, MBJ-BOS. CIDS 1 FAULT ON 11WL EMERGENCY LIGHT BATTERY; REMOVED & REPLACED EMERGENCY BATTERY & POWER SUPPLY IAW AMM 33-51-38. OPS CHECKS GOOD.
